# SDR GTIA050019

- Difficulty date: January 28, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - FLT 395 - FOUND NOSE GEAR BOTTOMS OUT DURING TAXI, AIRCRAFT TAIL SWAP.  REMOVED AND REPLACED VALVE BODY AND O-RING, SERVICED STRUT, LEAK CHECK OK.  (M)
